MAUDE Adverse Event Report: SORIN GROUP ITALIA SRL CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, MITRAL; MECHANICAL HEART VALVE PROSTHESIS

SORIN GROUP ITALIA SRL CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, MITRAL; MECHANICAL HEART VALVE PROSTHESIS
Model Number CPHV
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/20/2020
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2009 a patient received a carbomedics standard m7-021 mechanical heart valve implant as part of an avr.The manufacturer was notified that the device was explanted on (b)(6) 2020 and replaced with a carbomedics standard m7-027.No further information was received.
 
Additional Manufacturer Narrative
The manufacturer made several attempts to follow-up for further information but no further information is available at this time due to the war presently on-going in armenia.At this time based on the information available there is no identification of the type of event, patient factors or adverse harm, or device related information.Because no information is available the root cause cannot be established at this time.

Brand Name
CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, MITRAL
Common Device Name
MECHANICAL HEART VALVE PROSTHESIS
Manufacturer (Section D)
SORIN GROUP ITALIA SRL
strada crescentino snc
saluggia, vercelli
MDR Report Key10485498
Report Number1718850-2020-01125
Device Sequence Number4093322
Product Code LWQ
UDI-Device Identifier08022057012692
UDI-Public(01)08022057012692(240)M7-021(17)121216
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
Report Date (Section F) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/16/2012
Device Model NumberCPHV
Device Catalogue NumberM7-021
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/22/2020
Device Age12 YR
Event Location Hospital
Date Report to Manufacturer08/04/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/04/2020
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age15 YR